# SDR PCAA9800782

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT ROTATION, RED NOSE GEAR UNSAFE LIGHT AND UNSAFE HANDLE LIGHTS ILLUMINATED, UNSAFE LIGHTS WENT OUT ONCE AIRBORNE.  AIRCRAFT RETURNED TO FIELD IN MDT.  MAINTENANCE TROUBLESHOT SYSTEM, CHECKED PSEU FOR FAULTS, NONE FOUND.  INSPECTED NLG PROXIMITY SWITCHES AND WIRING, NO DEFECTS FOUND.  PERFORMED RETRACTION TEST, NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
